# SDR UPS06446633

- Difficulty date: March 10, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1660 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1660 STR 38L-39L FRAME SHEAR TIE FOUND CRACKED, CRACK LENGTH 1/2".  AFT CARGO COMPT BS 1660 STR 38L - 39L SHEAR TIE REPAIRED AS PER HX RS NR R53-61-35429 AND UPS EO NR B747-5310-24081-A.
